It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Yeast infection??? Help!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-25-2010, 05:02 AM   #1
    Bartsboss
    Newbie
    (female)
     
    Bartsboss's Avatar
     
    Join Date: Mar 2010
    Posts: 2
    Bartsboss HB User
    Unhappy Yeast infection??? Help!!

    6 weeks ago I was suffering with a chest infection and was given antibiotics. My chest infection went but the day after I finished the antibiotics my visits to the toilet were getting more frequent to the point where I just had to sit in the toilet all the time to urinate (small amounts)! I just couldnít hold it. I was also suffering with burning and itching around my vulva area Ė with my urinary opening being particularly sensitive and feeling inflamed. I didnít have any pain or a temperature though. I went to the doctor who did a dipstick test which showed bacteria and gave me Canestan thrush cream and a suppository, along with more antibiotics for the supposedly U.T.I. I had a allergic reaction to the Canestan pessary which was awful so decided not to use the cream on my external parts. The antibiotics or the Canestan pessary reduced the visits to the loo but still left me with the feeling of wanting to go but I could hold it better. Been to the doctor this week who prescribed me more antibiotics for a U.T.I and who did another dipstick test which showed it was pretty normal Ė the colour on the dipstick just slightly changed. The antibiotics have, unfortunately not helped at all Ė I still have the dreadful burning, the itching and the feeling of wanting to urinate all the time. I do feel wet down below too. I also noticed the other day that my labia lips are slightly swollen too. To me, because the antibiotics havenít cleared up whatever it is, I donít think it is a U.T.I. Due to the itching and burning and inflamed urinary opening and the constant feeling of wanting to urinate, I think it is a yeast infection? Or some sort of problem with yeast? (especially directly after having taken antibiotics). Problem is when I went to my doctor for the first batch of antibiotics (about a month ago), my yeast test was negative?? Although I know doctors only test for certain yeast infections? I am at my witís end. I feel so depressed. I want to get this cleared up!!! BTW, I am a healthy 39 year old female who hasnít had children. Please help me!

     
    Sponsors Lightbulb
       
    Old 03-25-2010, 07:43 AM   #2
    Mari526
    Senior Veteran
    (female)
     
    Mari526's Avatar
     
    Join Date: Apr 2006
    Location: california,usa
    Posts: 517
    Mari526 HB User
    Re: Yeast infection??? Help!!

    It does sound like a yeast infection. It's common for a yeast infection to develop after antibiotic use.

    Go back to the doctor, he should order you something like diflucan and possibly monistat suppositories and cream to apply vaginally.

     
    Old 03-25-2010, 08:04 AM   #3
    Misty800
    Senior Veteran
    (female)
     
    Join Date: Feb 2001
    Location: Burnet, Texas USA
    Posts: 4,310
    Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
    Re: Yeast infection??? Help!!

    I finally found a way to clear and control yeast. Nystatin cream applied twice a day to external area plus travel inside the portal entries. Wear a toilet paper pad to keep moisture wicked away from skin. Charmin is strong and soft. Wear only white cotton underwear. Do not wear tight fitting pants, need air circulation. Dry with hairdryer frequently. Use condoms. Eat very little sweets or starches. Take probiotics twice a day, PB8 is a good one. Eat yogurt with live enzymes.

    I have been the yeast queen for 55 years and finally found relief.

     
    Old 03-25-2010, 04:10 PM   #4
    Bartsboss
    Newbie
    (female)
     
    Bartsboss's Avatar
     
    Join Date: Mar 2010
    Posts: 2
    Bartsboss HB User
    Re: Yeast infection??? Help!!

    Thanks for your help, guys. I am speaking to my doc tomorrow so will mention the possible yeast theory. With regards to the pessary creams, well to be honest, I am rather wary......I tried a Canestan pessary (UK only??) that the doc prescribed for me - oh and didn't I get a terrible reaction to it!! It was agony! Red hot pokers!! Do the oral tablets work as well do you think?

     
    Old 03-27-2010, 07:20 AM   #5
    UhohKris
    Junior Member
    (female)
     
    UhohKris's Avatar
     
    Join Date: Mar 2010
    Posts: 16
    UhohKris HB User
    Re: Yeast infection??? Help!!

    Quote:
    Originally Posted by Bartsboss View Post
    Thanks for your help, guys. I am speaking to my doc tomorrow so will mention the possible yeast theory. With regards to the pessary creams, well to be honest, I am rather wary......I tried a Canestan pessary (UK only??) that the doc prescribed for me - oh and didn't I get a terrible reaction to it!! It was agony! Red hot pokers!! Do the oral tablets work as well do you think?

    I'm not sure what a Canestan pessary is, but it sounds like Monistat maybe? (US) Monistat carries a 1 day cure for yeast infections but can end up doing more harm than anything. The tablets work just fine normally...I was prescribed it once and my yeast infection came back like a week later!

    Is there maybe a 7 day cure available at a store near you?

    Yeast infections are so annoying >:[

     
    Old 03-27-2010, 08:17 AM   #6
    Mari526
    Senior Veteran
    (female)
     
    Mari526's Avatar
     
    Join Date: Apr 2006
    Location: california,usa
    Posts: 517
    Mari526 HB User
    Re: Yeast infection??? Help!!

    The canestan pessary is clotrimazole. It is a different antifungal than Monistat(miconazole nitrate). You may have better results with the monistat.

    Also, I wanted to add that a poster suggested Nystatin cream which is another antifungal. It would'nt hurt to suggest both to your MD and see which one he/she selects. Hopefully, in addition to the oral diflucan.

     
    Closed Thread

    Tags
    burning, urinary opening, vulvar itching, yeast



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:24 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!